Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

Thermodynamic Bethe Ansatz of the homogeneous sine-gordon models

Korff, C., Castro-Alveredo, O., Fring, A., and Miramontes, J. (2000) Thermodynamic Bethe Ansatz of the homogeneous sine-gordon models. Nuclear Physics B, 575 (3). pp. 535-560. ISSN 0550-3213 (doi:10.1016/S0550-3213(00)00162-0)

Full text not currently available from Enlighten.

Abstract

We apply the thermodynamic Bethe Ansatz to investigate the high energy behaviour of a class of scattering matrices which have recently been proposed to describe the Homogeneous sine-Gordon models related to simply laced Lie algebras. A characteristic feature is that some elements of the suggested S-matrices are not parity invariant and contain resonance shifts which allow for the formation of unstable bound states. From the Lagrangian point of view these models may be viewed as integrable perturbations of WZNW-coset models and in our analysis we recover indeed in the deep ultraviolet regime the effective central charge related to these cosets, supporting therefore the S-matrix proposal. For the SU(3)_k-model we present a detailed numerical analysis of the scaling function which exhibits the well known staircase pattern for theories involving resonance parameters, indicating the energy scales of stable and unstable particles. We demonstrate that, as a consequence of the interplay between the mass scale and the resonance parameter, the ultraviolet limit of the HSG-model may be viewed alternatively as a massless ultraviolet-infrared-flow between different conformal cosets. For k=2 we recover as a subsystem the flow between the tricritical Ising and the Ising model.

Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Korff, Dr Christian
Authors: Korff, C., Castro-Alveredo, O., Fring, A., and Miramontes, J.
Subjects:Q Science > QA Mathematics
Q Science > QC Physics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Integrable Systems and Mathematical Physics
Journal Name:Nuclear Physics B
ISSN:0550-3213
Published Online:9 July 2001

University Staff: Request a correction | Enlighten Editors: Update this record